# SDR SWIA95523

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2730P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC736
- Engine: Garrtt TPE33111U
- System (JASC): 2612 · Fire Detection
- Part: Fire Det Probe
- Part number: 30300020
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

EN ROUTE TO PHX, BOTH LEFT FIRE LIGHTS ILLUMINATED.  SHUT DOWN ENGINE AND SECURED AS PER EMERGENCY CHECK LIST.  FOUND LEFT OIL COOLER FIRE DETECTION PROBE TO BE ACTIVATING AT TOO LOW A TEMP, GIVING A FALSE FIRE INDICATION.  REPLACED FAULTY PROBE AND FIRE BOTTLE ASSY WITH SERVICEABLE UNITS.  OPS CHECKS GOOD ON THE GROUND.
